# SDR VJ970338

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47322
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: 1131DGDME
- Condition: Loose
- Location: L1 Door Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER DOOR EMERGENCY SLIDE COVER CAME LOOSE.  REINSTALLED IAW MM 25-60 AND PERFORMED REQUIRED INSPECTION.
